# SDR USAA2009052691286

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 29,208 hours, 10,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: Mid Door
- Part time: 29,208 hours, 10,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8550955 - FLT 771-CLT - EMERGENCY EQUIPMENT - CIDS LIGHT ILLUMINATED. MAINTENANCE SERVICED RIGHT MID DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-11-14-04.
